Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2, Issue 2, Pages 143-163
http://dx.doi.org/10.1155/S1024123X96000282

Hybrid probabilistic and convex modeling of excitation and response of periodic structures

Department of Mechanical Engineering, Florida Atlantic University, Boca Raton 33431-0991, Florida, USA

Received 8 March 1993

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. P. Zhu and I. Elishakoff, “Hybrid probabilistic and convex modeling of excitation and response of periodic structures,” Mathematical Problems in Engineering, vol. 2, no. 2, pp. 143-163, 1996. https://doi.org/10.1155/S1024123X96000282.